# SDR KBM2006F00004

- Difficulty date: December 14, 2005
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- Aircraft time: 16,275 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7500 · Engine Bleed Air System
- Part: Switch
- Condition: Sticking
- Location: Bleed Valve
- Part time: 3,167 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SOLENOID SWITCH IS STICKING, REMOVED AND REPLACED.  (K)
